# SDR CALA2025010900060

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 21ABC (LH MID EXIT) AND 21DEF (RH MID EXIT) DUE TO BAD BATTERY PACK.REMOVED EMERGENCY LIGHT BATTERY WITH P/N AD-0717-1-100 S/N 11729 1 AND INSTALLED P/N AD-0717-1-100 S/N 332071 AT ROW 21ABC (M1668 ) IAW B737-700 AMM 33-51-06-960-805. SYSTEM CHECK GOOD.
